Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jul 11, 2014, 2:34 PM CDT for Harrison County, Mississippi. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2014, 2:34 PM CDT (19:34 UTC)
- Expired
- Jul 11, 2014, 3:30 PM CDT
- In force
- 56 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Harrison County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1896 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
623
WUUS54 KLIX 111934
SVRLIX
MSC047-112030-
/O.NEW.KLIX.SV.W.0049.140711T1934Z-140711T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
234 PM CDT FRI JUL 11 2014
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HARRISON COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF LONG BEACH...
* UNTIL 330 PM CDT
* AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PASS CHRISTIAN...OR NEAR BAY ST. LOUIS. THIS STORM WAS NEARLY
STATIONARY.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.
&&
LAT...LON 3030 8927 3030 8929 3031 8930 3033 8930
3035 8929 3037 8933 3042 8934 3045 8912
3034 8912
TIME...MOT...LOC 1935Z 162DEG 0KT 3034 8925
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:17 AM CDT, 10 hours 17 minutes earlier.
Area forecast discussion, Jul 11, 4:17 AM CDT, 10 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
417 AM CDT FRI JUL 11 2014
.SHORT TERM...
A WEAK UPPER LEVEL VORTICITY MAXIMA SLIDING THROUGH THE LOWER
MISSISSIPPI VALLEY WILL CONTINUE TO SERVE AS A FOCUS FOR
CONVECTIVE DEVELOPMENT OVER THE FORECAST AREA TODAY. THE
CONVECTION WILL LIKELY DEVELOP DURING THE LATE MORNING HOURS ALONG
A REMNANT OUTFLOW BOUNDARY FROM CONVECTION THAT IMPACTED PORTIONS
OF THE FLORIDA PARISHES DURING THE LATE EVENING HOURS. THE
CONVECTION WILL THEN SPREAD SOUTH AND WEST ALONG ANY OUTFLOW
BOUNDARIES. HAVE INCREASED POPS TO 50 PERCENT FOR AREAS ALONG AND
WEST OF THE INTERSTATE 55 CORRIDOR AS SHORT TERM MODELING
INDICATES THIS AREA IS MOST LIKELY TO SEE CONVECTION TODAY.
ELSEWHERE...HAVE KEPT IN 30-40 PERCENT CHANCE POPS DURING THE
AFTERNOON HOURS.
CONVECTION WILL LINGER INTO THE EVENING HOURS...BUT SHOULD
DISSIPATE BY LATE EVENING AS DAYTIME HEATING WANES. FOR THE
WEEKEND...A WEAK MID TO UPPER LEVEL RIDGE WILL OVERSPREAD THE
FORECAST AREA. THIS RIDGE WILL REMAIN FAIRLY DIRTY...WITH LOW AND
MIDLEVEL MOISTURE REMAINING OVER THE REGION. ONLY THE UPPER LEVELS
WILL SEE SOME INCREASED SUBSIDENCE AND A BIT DRIER AIR MOVE INTO
THE AREA. MODEL SOUNDINGS INDICATE THAT AN ELEVATED MIXED LAYER
WILL DEVELOP ABOVE 700MB. THIS MIXED LAYER WILL RESULT IN WEAKER
LAPSE RATES ALOFT WHICH WILL REDUCE OVERALL INSTABILITY AND RESULT
IN LESS CONVECTIVE COVERAGE SATURDAY THROUGH MONDAY. CONVECTIVE
TEMPERATURES WILL RISE INTO THE MIDDLE 90S...BUT DAYTIME HIGHS ARE
EXPECTED TO EASILY RISE INTO THE LOWER TO MIDDLE 90S. AS A
RESULT...THE CONVECTIVE TEMPERATURE WILL LIKELY BE REACHED IN
SEVERAL AREAS. IN ADDITION...ALTHOUGH THE OVERALL LAPSE RATES
ALOFT WILL BE WEAK...THERE WILL STILL BE AMPLE CAPE IN PLACE WITH
CAPE VALUES OF 500-1500 J/KG EXPECTED. ANY CONVECTION WILL BE
HIGHLY DIURNAL...WITH THUNDERSTORMS DEVELOPING IN THE MID TO LATE
AFTERNOON HOURS AND QUICKLY DISSIPATING AFTER SUNSET. THE
CONVECTION WILL ALSO TEND TO FORM ALONG ANY LOW LEVEL BOUNDARIES
SUCH AS SEABREEZE FRONTS OUR OUTFLOWS FROM PREVIOUS CONVECTION.
.LONG TERM...
CONDITIONS WILL TURN MORE UNSETTLED FOR THE MIDDLE AND LATTER
PORTION OF NEXT WEEK AS A POTENT UPPER LEVEL TROUGH DIVES THROUGH
THE GREAT LAKES STATES AND INTO THE NORTHEAST. AS THIS TROUGH AXIS
PULLS TO THE EAST...A STRONG FRONTAL BOUNDARY WILL MOVE INTO THE
GULF SOUTH. THIS FRONT WILL SWEEP THROUGH THE AREA TUESDAY NIGHT
AND WEDNESDAY. HAVE INCREASED POPS TO HIGH END CHANCE ON TUESDAY
TO REFLECT THIS CONVECTIVE RISK...AND ALSO EXPECT TO SEE STRONG TO
POSSIBLY SEVERE THUNDERSTORM ACTIVITY IN ADVANCE OF THE FRONT.
MODEL SOUNDINGS DEPICT AN ENVIRONMENT THAT IS HIGHLY FAVORABLE FOR
STRONG DOWNBURST WIND EVENTS TUESDAY INTO TUESDAY NIGHT.
THE INITIAL FRONT WILL MOVE OFFSHORE DURING THE DAY ON WEDNESDAY
AND BEGIN TO DISSIPATE OVER THE COASTAL WATERS WEDNESDAY NIGHT AND
THURSDAY. HOWEVER...WITH DEEP LAYER NORTHWEST FLOW IN
PLACE...ANOTHER SURGE OF INCREASED VORTICITY AND A REINFORCING
FRONTAL BOUNDARY WILL SLIDE TOWARD THE LOWER MISSISSIPPI VALLEY
FOR THURSDAY NIGHT AND FRIDAY. AS A RESULT...HIGHER THAN AVERAGE
RAIN CHANCES AND A CONTINUED THREAT OF STRONGER THUNDERSTORMS WILL
REMAIN IN PLACE FOR BOTH THURSDAY AND FRIDAY. HAVE KEPT IN CHANCE
POPS FOR THE ENTIRE EXTENDED PERIOD TO REFLECT THIS RISK.
TEMPERATURES WILL COOL DRAMATICALLY WEDNESDAY NIGHT AS A LOWER
DEWPOINT AIRMASS TEMPORARILY MOVES IN. OVERNIGHT LOWS WILL DIP
INTO THE MIDDLE TO UPPER 60S OVER NORTHERN ZONES AND DEWPOINTS MAY
BRIEFLY FALL INTO THE UPPER 50S. UNFORTUNATELY...AS THE NEXT FRONT
APPROACHES SOME GULF MOISTURE WILL BE DRAWN BACK INTO THE
AREA...RESULTING IN A RETURN OF HIGHER DEWPOINTS BY THURSDAY
AFTERNOON AND NIGHT.
&&
.AVIATION...
ONCE AGAIN...VFR CONDITIONS WILL PREVAIL ALL TERMINALS OUTSIDE BRIEF
CONVECTIVE IMPACTS. NORTHWEST FLOW ALOFT WILL LIKELY ALTER
GULF BREEZE SOMEWHAT AND AFFECT ONSET OF TSRA THROUGHOUT THE DAY.
GENERALLY WEAK FLOW PATTERN SHOULD CAUSE CONVECTION TO BECOME
OUTFLOW DOMINATED RATHER QUICKLY FOR QUICK DOWNBURSTS AND BRIEF
HEAVY RAINS FOR MVFR CIGS AND MVFR TO BRIEF IFR VSBY CONDITIONS
DURING TSRA AS A TEMPO CONDITION. 24/RR
&&
.MARINE...
AN EXTENDED PERIOD OF RELATIVELY LIGHT WINDS AND LOW SEAS EXPECTED
THROUGH EARLY NEXT WEEK. AN UNSEASONABLY STRONG COLD FRONT IS
ANTICIPATED TO MOVE OFF THE COAST LATE WEDNESDAY THAT SHOULD HAVE A
BEARING ON WINDS IN AT LEAST THE NEAR SHORE WATERS...ALONG WITH AN
ENHANCED THREAT OF STRONG THUNDERSTORMS PRECEDING THE FRONTAL
PASSAGE. AN UNSETTLED CONCERN IS THE CHANCES OF TROPICAL
CYCLOGENESIS IN THE GULF LATE NEXT WEEK ALONG THE FRONTOLYTIC
BOUNDARY IN THE NORTH GULF. THIS IS A COMMON GENESIS SCENARIO IN
REGARDS TO STALLING FRONTS IN SUMMER OVER THE GULF. IT WOULD TAKE
SOME TIME TO TRANSITION BUT MAY BECOME A GROWING CONCERN LATTER PART
OF NEXT WEEK INTO THE ENSUING WEEKEND. 24/RR
&&
.DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 92 71 94 72 / 50 30 30 20
BTR 93 74 95 74 / 50 30 30 20
ASD 92 74 93 74 / 40 20 30 20
MSY 91 75 93 75 / 40 20 30 20
GPT 94 76 94 77 / 40 20 30 20
PQL 91 71 92 72 / 40 20 30 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jul 11, 4:30 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 430 AM CDT FRI JUL 11 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-112130- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 430 AM CDT FRI JUL 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING OCCASIONAL LIGHTNING...WIND GUSTS 25 TO 35 MPH AND BRIEF HEAVY RAINFALL. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY. THERE IS A GREATER CHANCE OF ORGANIZED STRONG THUNDERSTORMS IN ADVANCE OF A COLD FRONT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH MONDAY. 24/RR
In the hours before
Special weather statement, Jul 11, 1:24 PM CDT, 1 hour 10 minutes before
MSZ077-080-111930- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 124 PM CDT FRI JUL 11 2014 ...STRONG THUNDERSTORM MOVING SOUTH AFFECTING PEARL RIVER COUNTY... HANCOCK COUNTY... AT 121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF POPLARVILLE...OR ABOUT 6 MILES NORTH OF MCNEIL...MOVING SOUTH AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MCNEIL AND PICAYUNE HEAVY RAIN ASSOCIATED WITH THIS STORM...WILL ALSO RESULT IN REDUCED VISIBILITY ALONG AREA ROADWAYS INCLUDING INTERSTATE 59. DRIVERS TRAVELING THROUGH THE IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME PONDING OF WATER WILL ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN AREAS OF POOR DRAINAGE. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. CAB
Special weather statement, Jul 11, 2:21 PM CDT, 13 minutes before
MSZ081-112015- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 221 PM CDT FRI JUL 11 2014 ...STRONG THUNDERSTORM MOVING SOUTHEAST AFFECTING HARRISON COUNTY... AT 218 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTH OF LONG BEACH...OR ABOUT 2 MILES SOUTHWEST OF LYMAN...MOVING SOUTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LONG BEACH...GULFPORT AIRPORT...PASS CHRISTIAN...GULFPORT AND BILOXI HEAVY RAIN ASSOCIATED WITH THIS STORM...WILL ALSO RESULT IN REDUCED VISIBILITY ALONG AREA ROADWAYS INCLUDING INTERSTATE 10. DRIVERS TRAVELING THROUGH THE IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME PONDING OF WATER WILL ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN AREAS OF POOR DRAINAGE. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. CAB
Special weather statement, Jul 11, 2:23 PM CDT, 11 minutes before
MSZ080-112030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 223 PM CDT FRI JUL 11 2014 ...STRONG THUNDERSTORM AFFECTING HANCOCK COUNTY... AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF PICAYUNE...OR ABOUT OVER STENNIS SPACE CENTER...MOVING SOUTHWEST AT 5 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...STENNIS SPACE CENTER AND PEARLINGTON HEAVY RAIN ASSOCIATED WITH THIS STORM...WILL ALSO RESULT IN REDUCED VISIBILITY ALONG AREA ROADWAYS INCLUDING INTERSTATE 10. DRIVERS TRAVELING THROUGH THE IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME PONDING OF WATER WILL ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN AREAS OF POOR DRAINAGE. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. CAB
Special weather statement, Jul 11, 2:25 PM CDT, 9 minutes before
LAZ040-112030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 225 PM CDT FRI JUL 11 2014 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ST. TAMMANY PARISH... AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR SLIDELL...OR ABOUT 3 MILES SOUTHWEST OF SLIDELL AIRPORT...MOVING NORTHEAST AT 5 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...SLIDELL AIRPORT AND PEARL RIVER HEAVY RAIN ASSOCIATED WITH THIS STORM...WILL ALSO RESULT IN REDUCED VISIBILITY ALONG AREA ROADWAYS INCLUDING INTERSTATE 10. DRIVERS TRAVELING THROUGH THE IMPACTED AREAS SHOULD EXERCISE CAUTION. SOME PONDING OF WATER WILL ALSO BE POSSIBLE ON LOW LYING ROADWAYS AND IN AREAS OF POOR DRAINAGE. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 1:30 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 60 min |
| Jul 11, 2:26 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 64 min |
| Jul 11, 2:54 PM CDT | Severe Thunderstorm Warning | LIX | Hancock | 66 min |
| Jul 11, 3:57 PM CDT | Severe Thunderstorm Warning | LIX | Jackson | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.